# SDR DALA2018020600684

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 69,564 hours, 50,257 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT RT WING O/B FLAP CENTER HINGE FWD FITTING I/B GUIDE PIN.  REPLACED O/B FLAP CENTERLINE HINGE FITTING.
